ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

On half conformally flat 4-dimensional Lie groups

Gladunova O. P. , Rodionov E. D. , Slavskii V. V.
Vladikavkaz Mathematical Journal 2011. Vol. 13. Issue 3.
Abstract:
Classification of half conformally flat Lie algebras of real four-dimensional Lie groups with left-invariant Riemannian metrics is given.
Keywords: Lie algebras and Lie groups, left-invariant Riemannian metrics, half conformally flat Lie groups.
Language: Russian Download the full text  


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт